# SDR DALA2017041703108

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 66,090 hours, 47,429 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11E EMERGENCY LIGHT INOPERATIVE.  FOUND BROKEN WIRES AT THE CONECTOR.  REPAIRED THE WIRES IAW  ESPM 90-03.
